MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAINBOW DCI; OXIMETER

MASIMO - 52 DISCOVERY RAINBOW DCI; OXIMETER
Model Number 2696
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent operation with the sensor.No patient impact of consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., corrected data: b3.Date of event corrected from (b)(6) 1901 to (b)(6) 2020 h3 other text : device not returned.

Brand Name
RAINBOW DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9930535
Report Number3011353843-2020-00052
Device Sequence Number16829789
Product Code DQA
UDI-Device Identifier00843997004855
UDI-Public00843997004855
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Model Number2696
Device Catalogue Number2696
Device Lot NumberA19JA40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1